# SDR SWAA2012061805014

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 74,043 hours, 64,782 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645268A
- Part serial: MA5606
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER OUTBOARD HINGE BROKEN.  REMOVED AND REPLACED SPOILER PANEL IAW M/M.
